# SDR DALA2016013000752

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 70,508 hours, 52,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 295-296
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENERS HOLE ON FUSELAGE SKIN AT BELLY DRAIN ATTACHMENT POINT BS 295-296 BETWEEN LONGERON 30 AND 29 LT C1 CARGO.  DAMAGE WAS CUT OUT REPAIR  PARTS WERE FABRICATED, TREATED AND PAINTED REPAIR PARTS WERE INSTALLED IAW SRM 53-04-2, FIG 2, 51-10-3 PAR 21, 14, 51-30-5, 51-30-2.
